# SDR ABXA000473

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 56,775 hours, 53,349 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Screw
- Part number: 5914169505
- Condition: Corroded
- Location: Empennage
- Component: Support Assy, Doug
- Component part number: 59109629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW ASSY CORRODED AND GALLED, NUT WORN AND CORRODED AND WASHER CORRODED.REPLACED ASSY IAW DC9 OHM 27-41-1.
